# SDR USAA070434

- Difficulty date: June 6, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 50,436 hours, 50,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT FWD FRAME LOWER STRINGER 17 HAS CRACK.  INSTALLED FILLER AND REPAIR ANGLE PER SRM 51-70-11, DEFECT SIZE:  3 INCHES.
